MAUDE Adverse Event Report: STRYKER GMBH NON LOCKING SCREW ANCHORAGE Ø3.5MM / L22MM; PLATE, FIXATION, BONE

STRYKER GMBH NON LOCKING SCREW ANCHORAGE Ø3.5MM / L22MM; PLATE, FIXATION, BONE
Catalog Number PLSS3522
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Surgeon reported that he removed a anchorage plate on (b)(6) 2019.On removal he noticed what appeared to darkened tissue around the plate and screw interface.
 
Additional Manufacturer Narrative
Investigation revealed the subject product to be a concomitant item.The device did not contribute to the reported event.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description
Surgeon reported that he removed a anchorage plate on friday (b)(6) 2019.On removal he noticed what appeared to darkened tissue around the plate and screw interface.

Brand Name
NON LOCKING SCREW ANCHORAGE Ø3.5MM / L22MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8675266
Report Number0008031020-2019-00529
Device Sequence Number2220655
Product Code HRS
UDI-Device Identifier07613252262961
UDI-Public07613252262961
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPLSS3522
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR